# SDR SWIA202054466

- Difficulty date: November 12, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 1-3 SLAT TRACK CANISTER BRACKET IS CRACKED.  C-CHECK RO 12/04/2020.  REPLACED RT WING 1-3 CRACKED SLAT TRACK CANISTER BRACKET WITH A SERVICEABLE UNIT, REF REO.  COMPLIED WITH TASK CARD.  LEAK CHECK OF THE REPAIR AREA CHECKED GOOD, SEE CONTINUATION CARD FOR DETAILS.
